# SDR 08FDEA00341

- Difficulty date: February 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,408 hours, 46,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER AND UPPER AFT LATCH TORQUE TUBE SUPPORT CASTING HAS PARTIALLY DETACHED FROM DOOR FRAME AND FRAME IS CRACKED ON BOTH UPPER AND LOWER ATTACH POINTS.  REMOVED AND REPLACED L1 FORWARD ENTRY DOOR PER 727-200 MM 52-11-001-4/ADJUSTMENT TEST GOOD PER 727-200MM 52-11-001-5.  PREMATURE REMOVAL/INSTALLATION.
